Differential and Integral Equations

Positive solutions to general elliptic competition models

Lige Li and Roger Logan

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 4, Number 4 (1991), 817-834.

Dates
First available in Project Euclid: 14 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371225017

Mathematical Reviews number (MathSciNet)
MR1108062

Zentralblatt MATH identifier
0751.35014

Subjects
Primary: 35J65: Nonlinear boundary value problems for linear elliptic equations
Secondary: 35B05: Oscillation, zeros of solutions, mean value theorems, etc. 35B50: Maximum principles

Citation

Li, Lige; Logan, Roger. Positive solutions to general elliptic competition models. Differential Integral Equations 4 (1991), no. 4, 817--834. https://projecteuclid.org/euclid.die/1371225017


Export citation